By Topic

Recursive density estimation under dependence

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tran, L.T. ; Dept. of Stat., Pennsylvania Univ., Philadelphia, PA, USA

Recursive estimators of the density of weakly dependent random variables are studied under certain absolute regularity and strong mixing conditions. Uniform strong consistency of the density estimators is established, and their rates of convergence are obtained. This study is concerned more with the almost sure uniform consistency of a sequence and its rate of convergence than with pointwise convergence. Since parameter estimation in time-series analysis is often carried out under the Gaussian assumption, it is useful to check whether or not the density of a time series is Gaussian or nearly so. The method of proof used here is based on approximations of absolutely regular and strong mixing random variables (RVs) by independent RVs

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 5 )